# SDR SWAA2020050145666

- Difficulty date: March 23, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #2 SEAT TRACK HAS WEAR ON THE TOP OF THE TRACK AT APPROXIMATELY STA 520. / REMOVED FLOORBOARDS COMMON TO REPAIR AREA; REMOVED DAMAGED PORTION OF TRACK AND REPAIRED SEAT TRACK PER SRM 53-00-52-2R-4; REINSTALLED FLOORBOARDS COMMON TO REPAIR AREA PER AMM 53-21-00. SEE CARD FOR INDIVIDUAL SIGN OFFS
